# SDR SWAA2024092330603

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATE BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT 2024-525828<[01] REPLACED SUPPORT ANGLE LOCATE BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G; SRM 51-10-02-0G-0 PART 9 AND DWG# 143A9481 SHEET 17 REV -. MEASUREMENT CORROSION L= 1.072?; W= 0.320?; D= 0.025. TOOL USED ELECTRONIC CALIPER P/N 8647A42 S/N B22058401 DUE DATE: 19-SEP-24.;[02] REPLACED SUPPORT ANGLE LOCATE BS 500I BTW STR 26L TO STR 26R WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G; SRM 51-10-02-0G-0 PART 9 AND DWG# 143A9481 SHEET 17 REV -. MEASUREMENT CORROSION L= 1.072?; W= 0.320?; D= 0.025. TOOL USED ELECTRONIC CALIPER P/N 8647A42 S/N B22058401 DUE DATE: 19-SEP-24. CERTIFIED.
